# SDR SWAA2025082105574

- Difficulty date: August 18, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N8548P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36968
- Aircraft time: 25,968 hours, 13,144 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE L1 DOOR DROPPED OUT OF THE SLIDE CONTAINER.   REINSTALLED FWD ENTRY ESCAPE SLIDE IAW AMM 25-66-01 & MT 725-61-06-FE.
